# SDR ABXA010278

- Difficulty date: May 25, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 9758507
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT FS 1060 - 1080 LONGERON 36 WAS CORRODED.  REPAIRED AREA IAW DC-8 SRM 51, DAC DWG 9758507, AND REA 853-40346MR.
